# SDR ASAA2017102322297

- Difficulty date: October 23, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 35,438 hours, 10,723 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250435050
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING DVI OF WIRE HARNESSES FOR THE NR 2 ENGINE,  FOUND FABRIC SHEATH OF J10 HARNESS TORN AND RUBBED AWAY NEAR CJ10 CONNECTION POINT.  ACFT GROUNDED.  PERFORMED ENGINE WIRING HARNESS REPAIR IAW AMM 70-70-01-350-801-F00.
